REAL

Symmetric units in integral group rings

Bódi, Viktor and Parmenter, M. M. (1997) Symmetric units in integral group rings. Publicationes Mathematicae Debrecen, 50 (3-4). pp. 369-372. ISSN 0033-3883

[img] PDF
1037204.pdf
Restricted to Registered users only

Download (147Kb) | Request a copy

Abstract

In this paper, we study the question of when the symmetric units in an integral group ring ZG form a multiplicative group. When G is periodic, necessary and sufficient conditions are given for this to occur.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 16 Nov 2012 07:48
Last Modified: 16 Nov 2012 07:48
URI: http://real.mtak.hu/id/eprint/3383

Actions (login required)

View Item View Item